# SDR CALA2022101802849

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 74,897 hours, 31,013 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM INOP - NAV CTL PNL(3SQ)/WXR 1(1SQ1), 34-41-12.SEE TASK 34-41-00-810-812-A FOR TROUBLESHOOTING. CONTACT TOMC TO UNLOCK. UNLOCKED FOR UPDATE. SPOKE WITH RHE INBD CREW, THEY SAID AFTER HITTING A BUMP OVER OCEAN THEY GOT RED "WR CTL" MSG ON THE LOWER RIGHT SIDE OF THE PFD,S AND LOST EVERY WXR RDR INDICATIONS, SEE ATTACHED PICTURE TAKEN FROM CAPTKS PHONE. ON GROUND BITE THE SYSTEM FAULTS WXR CONTACT TOMC TO UNLOCK. UNLOCKED. REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE/ PEDESTAL REF AMM 34-41-11-000-004-A/400-005-A, ACCOMPLISHED WEATHER RADAR SYSTEM TEST REF AMM 34-41-00-730-001-A, TEST PASSED, OPS CHECK NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1853515  SN OFF 6339 PEDESTAL, SCANN  OFF 31-3417-9-0001 6339 ON 31-3417-9-0001 3803
